# SDR AALA201702109013

- Difficulty date: January 20, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: D2755002500000
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND WING OUTBOARD FLAP TRACK NR 4 PIVOT BOLT. REPLACED PIVOT BOLT PER AMM 27-54-62.
